# SDR DALA2025102707891

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N538DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11436
- Aircraft time: 10,110 hours, 2,458 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5038, DIRTY SOCK SMELL ON DESCENT THRU 5,000'. PERFORMED SMOKE AND FUMES QRH. ISOLATED SMELL WITH PACK 1 OFF. SMELL ONLY IN FLIGHT DECK. CORRECTIVE ACTION: REPLACED NBR 1 ENGINE SPINNER SEAL IAW A321 AMM 72-15. PERFORMED LEVEL B TYPE 2 DECONTAMINATION IAW WC 0550-2002 USING ENG #1 BLEED. (LP 7533185)
